# SDR 3J7R2023040500001

- Difficulty date: April 5, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Filed by: DC Jet Services, repair station 3J7R729D
- Aircraft: N660QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605647
- Aircraft time: 14,749 hours, 11,235 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 99131
- Part serial: 17676
- Condition: Discharged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INADVERTENTLY LEFT ON BY THE CREW. CREW ASKED FOR THE BATTERIES TO BE CHARGED AND THE SYSTEM TO BE OP CHECKED.  FOUND LIGHTS IN THE OFF POSITION WHEN ARRIVED AT AIRCRAFT.  FOUND FORWARD EXIT SIGNS AT CABIN DOOR INOP WHEN AIRCRAFT POWER IS OFF.
